Advertisement

Ukrainian Mathematical Journal

, Volume 19, Issue 5, pp 618–624 | Cite as

Analytic continuation of the solutions of nonlinear differential equations with respect to a parameter

  • Ya. F. Kayuk
Brief Communications
  • 26 Downloads

Keywords

Differential Equation Analytic Continuation Nonlinear Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. Kauderer, Nichtlineare Mechanik, Springer-Verlag, Berlin (1958).Google Scholar
  2. 2.
    L. V. Kantorovich and V. I. Krylov, Approximate Methods of Higher Analysis [in Russian], Moscow-Leningrad (1962).Google Scholar
  3. 3.
    R. Bellman, The Method of Perturbations and Its Application in Nonlinear Mechanics (Collected Translations) [Russian translation], 2 (42), Mekhanika, IL (1957).Google Scholar
  4. 4.
    É. Goursat, Cours d'Analyse, 3rd ed., Paris (1917).Google Scholar
  5. 5.
    N. N. Bogolyubov and Yu. A. MitropoPskii, Asymptotic Methods in the Theory of Nonlinear Vibrations [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  6. 6.
    M. Urabe, Numerical Study of Periodic Solution, Transactions of International Symposium on Non-Linear Vibration [in Russian], Vol.2, Akad. Nauk UkrSSR, Kiev (1963).Google Scholar
  7. 7.
    A. M. Lyapunov, Collected Works [in Russian], Vol.2, Akad. Nauk SSSR, Moscow-Leningrad (1956).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • Ya. F. Kayuk
    • 1
  1. 1.Institute of MechanicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations